MAUDE Adverse Event Report: ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC
Model Number CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the conical obturator is broken off.There was no harm for patient, operator or third party.No further information received.Update on (b)(6) 2022: it was confirmed that the device broke during a surgery during insertion.The breakage point was outside of the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the shaft broke off near the handle.The cause of this is undetermined.

Brand Name
CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14469606
Report Number1220246-2022-04957
Device Sequence Number20077391
Product Code NBH
UDI-Device Identifier00888867030381
UDI-Public00888867030381
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Device Catalogue NumberAR-3375-4001
Device Lot Number1278302
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown